# SDR DHL2004765005

- Difficulty date: July 13, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTION PANEL FAULT LIGHT ILLUMINATED.  RESET SYS AFTER IMPROPER TEST, SYS OPS CHECKED GOOD IAW B727 MM CHAPT 26.
